# SDR TAOA099606

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, COMPRESSOR STALL REPORTED TO BE LEFT SIDE AT 800 FEET ALTITUDE.  RAN ALL THREE ENGINES, CHECKED THE POWER, BLEED SCHEDULING AND ACCELERATION.  ALL CHECKED OK WITH NO STALLS.  ACCOMPLISHED COMPRESSOR WASH NR 1 ENGINE, RAN ENGINE, ALL NORMAL IAW MM CHAPTER 71-00 PAGE 210A-212A.  (M)
